Share this:

kkyzar
@kkyzar

Posts: 2
Joined: Nov 13, 2011

Lipitor Side Effects

Posted by @kkyzar, Nov 13, 2011

I started taking Lipitor since October 27 of this year. My joints are aching and I feel tired. I do not have the flu but think that Lipitor is my problem. does anyone know if this is something I need to see a doctor about or is it a side effect that is not serious and does not require seeing a doctor or taking myself off of this medication.

Reply


Peace Keeper
@peacekeeper

Posts: 39
Joined: Nov 14, 2011
Posted by @peacekeeper, Nov 14, 2011

This has been removed for violation of our terms of use.


stardisc
@stardisc

Posts: 13
Joined: Jan 17, 2012
Posted by @stardisc, Apr 7, 2012

Have dr review medication other statins available thatuse different pathways and may not cause side effect need to address that so see the doc


stardisc
@stardisc

Posts: 13
Joined: Jan 17, 2012
Posted by @stardisc, Apr 7, 2012

Also up side effects so you van educate yourself

Please login or register to post a reply.